RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 4(12), Pages 589–610 (Mi msb3495)  

This article is cited in 4 scientific papers (total in 4 papers)

The rate of decrease for large time of the solution of a Sobolev system with viscosity

V. N. Maslennikova


Abstract: The rate of decrease for large time, uniform with respect to $x\in E_2$, of the solution of the Cauchy problem for a linearized system governing the motion of a rotating viscous fluid is obtained for the case of two space variables. The law of decay obtained is $O(1/t^{3/2})$ for the velocity vector $\mathbf v(x,t)$ and $O(1/t)$ for the pressure function $P(x,t)$; it describes the rate of decay of the vorticity in a viscous fluid for the linear formulation considered here.
Bibliography: 8 titles.

Full text: PDF file (1528 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:4, 584–606

Bibliographic databases:

UDC: 517.946.8
MSC: Primary 35B40; Secondary 35Q10, 76D05
Received: 03.04.1973

Citation: V. N. Maslennikova, “The rate of decrease for large time of the solution of a Sobolev system with viscosity”, Mat. Sb. (N.S.), 92(134):4(12) (1973), 589–610; Math. USSR-Sb., 21:4 (1973), 584–606

Citation in format AMSBIB
\Bibitem{Mas73}
\by V.~N.~Maslennikova
\paper The rate of decrease for large time of the solution of a~Sobolev system with viscosity
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 4(12)
\pages 589--610
\mathnet{http://mi.mathnet.ru/msb3495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=348303}
\zmath{https://zbmath.org/?q=an:0282.35049}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 4
\pages 584--606
\crossref{https://doi.org/10.1070/SM1973v021n04ABEH002037}


Linking options:
  • http://mi.mathnet.ru/eng/msb3495
  • http://mi.mathnet.ru/eng/msb/v134/i4/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mukminov F., “Decay of the Solution of the Mixed Problem for a Linearized System of Navier–Stokes Equations”, Differ. Equ., 28:8 (1992), 1156–1164  mathnet  isi
    2. F. Kh. Mukminov, “Of the first mixed problem for the system of Navier–Stokes equations in domains with noncompact boundaries”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 507–524  mathnet  crossref  mathscinet  zmath  isi
    3. N. A. Khisamutdinova, “Stabilization of the solution of a two-dimensional system of Navier–Stokes equations in an unbounded domain with several exits to infinity”, Sb. Math., 194:3 (2003), 391–422  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Š. Nečasová, “Asymptotic properties of the steady fall of a body in viscous fluids”, Math Meth Appl Sci, 27:17 (2004), 1969  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:175
    Full text:56
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019